MAUDE Adverse Event Report: A&E MEDICAL CORPORATION RSP 4.0MM 6BOX ST; PUNCH, SURGICAL

A&E MEDICAL CORPORATION RSP 4.0MM 6BOX ST; PUNCH, SURGICAL
Catalog Number 080-401
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign source: italy.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the punch does not create a circular hole.As it is retracted, it tends to flake/fray the aorta.Hospital reported that there was no damage to the patient or other user.There was no surgical delay found.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected: b1 ¿ adverse event was incorrectly checked in the initial report b2- other serious (important medical events) was incorrectly checked in the initial report h1: serious injury was incorrected checked in the initial report the following sections were updated: b4, b5, g3, g6, h2, h3, h4, h6, h11 no product was returned.The customer provided picture only shows the product packaging and not the product itself.The complaint is unable to be confirmed from the provided information.The device history records for [080-401, 25004] were reviewed for deviations and/or anomalies with the following related anomalies/deviations identified: 11 out of 3000 parts on this lot were scrapped for failing the cutting functional test.Scrap rates are tracked and reviewed monthly to identify trends, spikes, or data inaccuracies that may lead to further investigation or quality action items.The rate for rotating surgical punches being scrapped due to failing cutting tests has not led to such investigations or actions.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
RSP 4.0MM 6BOX ST
Common Device Name
PUNCH, SURGICAL
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22158921
Report Number0002242056-2025-00031
Device Sequence Number8669878
Product Code LRY
UDI-Device Identifier20841291105166
UDI-Public(01)20841291105166(10)25004(17)290601
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number080-401
Device Lot Number25004
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown